# SDR A6WA201140633

- Difficulty date: June 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,313 hours, 16,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD LATCH LEVER IS CHAFED.  REPAIRED PAX DOOR FWD LATCH LEVER IAW REO 601R-52-11-524.
